Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a problem of Dickson


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 14 (1963), 98-100
MSC: Primary 12.25
DOI: https://doi.org/10.1090/S0002-9939-1963-0159811-X
MathSciNet review: 0159811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.25

Retrieve articles in all journals with MSC: 12.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0159811-X
Article copyright: © Copyright 1963 American Mathematical Society